# SDR 98ZZZX712

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6981E
- Make and model: Cessna 175A
- Aircraft serial: 56481
- Engine: Cont O470M
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Assy
- Part number: 10160894
- Condition: Worn
- Location: Eng Magneto
- Component: S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS DISASSEMBLED FOR 500-HOUR INSPECTION.  WEAR ON FLYWEIGHT AXLES WAS APPROXIMATELY .020 INCH AND STOP PINS HAD GROOVES ABOUT .020 INCH DEEP.  IMPULSE COUPLING SPRING WAS BROKEN.  AIRCRAFT WAS OPERATED 80 HOURS IN PAST 5 YEARS.  NOT FLOWN AT ALL FOR PAST 4-1/2 YEARS.  INFREQUENT OPERATION AND LACK OF MAGNETO MAINTENANCE LEAD TO A SITUATION THAT COULD HAVE CAUSED ENGINE FAILURE.
